Just started taking Olanzapine and having a weird side effects
Last night I took my first olanzapine pill(5mg), for panic attacks and apparently I did some weird
things in my sleep. My girlfriend said my legs were twitching, and sounded like I was choking when I was
snoring. It only happened last night, and not this morning when I was sleeping. I feel normal today,
just a little dizzy(I slept 15 hours).
Sedation is a common side effect of Olanzapine although each person responds differently to each medication but that generally improves over time. Side effects that include motor restlessness can occur with all antipsychotics but they generally dont occur during sleep so it would be worthwhile to inform your psychiatrist as to what happened so they could see how to follow up within their professional discretion. Generally with any medication side effects are at their worst at the beginning and improve over time so its important to keep that in mind.
yes it is normal. you will tend to be sleepy, and you wil feel tired.
if you think you the side effects are too much , inform your doctor and see if the dosage could be adjusted. or if you could get other medicines.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.